Alert archive / New Jersey / Areal Flood Warnings in 2011

Areal Flood Warning 24, NWS Philadelphia/Mount Holly

April 19, 2011Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 19, 2011, 3:16 PM EDT for Morris County, New Jersey. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 3:16 PM EDT (19:16 UTC)
Expired
Apr 22, 2011, 9:32 PM EDT
In force
3 days
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WGUS41 KPHI 191916
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT TUE APR 19 2011

NJC027-200715-
/O.NEW.KPHI.FA.W.0024.110419T1916Z-110420T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
316 PM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 315 AM EDT WEDNESDAY

* AT 313 PM EDT THE RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD 
STAGE. ON THE POMPTON RIVER...THE RYERSON ROAD GAGE...THE MIDWOOD 
GAGE...AND THE MOUNTAINVIEW ROAD GAGE WILL CONTINUE TO FALL SLOWLY 
BUT REMAIN ABOVE FLOOD STAGE WELL INTO TONIGHT. ON THE PASSAIC 
RIVER...THE LINCOLN PARK GAGE AND THE TWO BRIDGES GAGE HAVE CRESTED 
AND WILL CONTINUE TO FALL SLOWLY BUT REMAIN ABOVE FLOOD STAGE WELL 
INTO TONIGHT.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

RPW
8 follow-up statements
183 
WGUS41 KPHI 200130
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT TUE APR 19 2011

NJC027-201515-
/O.EXT.KPHI.FA.W.0024.000000T0000Z-110420T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
930 PM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 1115 AM EDT WEDNESDAY

* AT 926 PM EDT...RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD 
STAGE. ON THE POMPTON RIVER...THE STAGE AT RYERSON ROAD MAY DROP 
BELOW FLOOD STAGE LATE TONIGHT. THE MIDWOOD GAGE AND MOUNTAINVIEW 
ROAD GAGE CONTINUE TO SLOWLY FALL...AND ARE EXPECTED TO REMAIN ABOVE 
FLOOD STAGE INTO WEDNESDAY MORNING.

ON THE PASSAIC RIVER...THE LINCOLN PARK GAGE AND THE TWO BRIDGES 
GAGE WILL CONTINUE TO FALL SLOWLY BUT REMAIN ABOVE FLOOD STAGE  
INTO WEDNESDAY MORNING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

HAYES
520 
WGUS41 KPHI 200830
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EDT WED APR 20 2011

NJC027-210315-
/O.EXT.KPHI.FA.W.0024.000000T0000Z-110421T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
430 AM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 1115 PM EDT WEDNESDAY

* AT 418 AM EDT RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD   
STAGE BUT WERE SLOWLY FALLING.  THE POMPTON RIVER AT RYERSON ROAD 
SHOULD DROP BELOW FLOOD STAGE THIS AFTERNOON OR EVENING. THE MIDWOOD 
AND MOUNTAINVIEW ROAD GAGES ARE EXPECTED TO REMAIN ABOVE FLOOD STAGE 
AT LEAST INTO LATE THIS WEDNESDAY EVENING.

THE PASSAIC RIVER...AT THE LINCOLN PARK GAGE AND TWO BRIDGES WHILE 
FALLING VERY SLOWLY...MAY REMAIN ABOVE FLOOD STAGE INTO THURSDAY 
NIGHT.  

A FLOOD WARNING MEANS THAT FLOODING WAS OCCURRING.
 
STREAM RECESSION WILL BE SLOW. ALL INTERESTED PARTIES SHOULD TAKE 
NECESSARY PRECAUTIONS TO AVOID FLOOD WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

DRAG
088 
WGUS41 KPHI 210124
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT WED APR 20 2011

NJC027-211515-
/O.EXT.KPHI.FA.W.0024.000000T0000Z-110421T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
924 PM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 1115 AM EDT THURSDAY

* AT 920 PM EDT...RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD 
STAGE BUT CONTINUED TO SLOWLY FALL. THE POMPTON RIVER AT RYERSON 
ROAD MAY DROP BELOW FLOOD STAGE DURING THE OVERNIGHT. THE POMPTON 
RIVER AT MOUNTAINVIEW ROAD CONTINUES TO FLUCTUATE...BUT IS EXPECTED 
TO REMAIN ABOVE FLOOD STAGE INTO LATE THURSDAY MORNING. THE POMPTON 
RIVER AT MIDWOOD IS ALSO EXPECTED TO REMAIN ABOVE FLOOD STAGE 
THROUGH LATE THURSDAY MORNING.

THE PASSAIC RIVER AT THE LINCOLN PARK GAGE AND TWO BRIDGES WHILE 
FALLING SLOWLY...AND ARE EXPECTED TO REMAIN ABOVE FLOOD STAGE 
THROUGH AT LEAST LATE THURSDAY MORNING. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

HAYES
354 
WGUS41 KPHI 211411
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1011 AM EDT THU APR 21 2011

NJC027-220315-
/O.EXT.KPHI.FA.W.0024.000000T0000Z-110422T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
1011 AM EDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 1115 PM EDT THURSDAY

* AT 1004 AM EDT...RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD 
STAGE, BUT CONTINUED TO SLOWLY FALL.

SPECIFICALLY, THE MIDWOOD GAGE ON THE POMPTON RIVER CONTINUED ABOVE 
FLOOD STAGE. IN ADDITION, THE LINCOLN PARK GAGE AND TWO BRIDGES GAGE 
ON THE PASSAIC WERE ALSO ABOVE FLOOD STAGE.

ALL THREE GAGES ARE EXPECTED TO REMAIN ABOVE FLOOD STAGE AT LEAST 
INTO TONIGHT. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

KRUZDLO
646 
WGUS41 KPHI 220136
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT THU APR 21 2011

NJC027-221315-
/O.EXT.KPHI.FA.W.0024.000000T0000Z-110422T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
936 PM EDT THU APR 21 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 915 AM EDT FRIDAY

* AT 931 PM EDT...RIVER GAGES IN LINCOLN PARK REMAINED ABOVE FLOOD 
STAGE...BUT CONTINUE TO SLOWLY FALL. 

THE PASSAIC RIVER AT TWO BRIDGES REMAINS ABOVE FLOOD STAGE...FALLING 
VERY SLOWLY. THIS GAGE IS EXPECTED TO REMAIN ABOVE FLOOD STAGE 
THROUGH AT LEAST THE MID MORNING HOURS OF FRIDAY.

THE PASSAIC RIVER AT LINCOLN PARK REMAINS JUST ABOVE FLOOD STAGE AND 
SLOWLY FALLING. THIS GAGE READING COULD DROP BELOW FLOOD STAGE LATER 
TONIGHT. IN ADDITION...THE GAGE ON THE POMPTON RIVER AT MIDWOOD 
REMAINS JUST ABOVE FLOOD STAGE. THIS GAGE READING COULD ALSO DROP 
BELOW FLOOD STAGE LATE TONIGHT.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

HAYES
506 
WGUS41 KPHI 220600
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EDT FRI APR 22 2011

NJC027-222315-
/O.EXT.KPHI.FA.W.0024.000000T0000Z-110422T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
200 AM EDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 715 PM EDT FRIDAY

* AT 146 AM EDT...FLOODING CONTINUED ALONG THE PASSAIC RIVER AT TWO
  BRIDGES.  FLOODING HAD ENDED ALONG THE PASSAIC RIVER AT LINCOLN
  PARK AND ALONG THE POMPTON RIVER AT MIDWOOD. 

* FLOODING AROUND TWO BRIDGES...AT AND EAST OF THE CONFLUENCE OF THE
  PASSAIC AND POMPTON RIVERS...IS EXPECTED TO CONTINUE WELL INTO
  FRIDAY AFTERNOON. 

THIS FLOOD WARNING MEANS THAT FLOODING IS ONGOING.  NO STREAM RISES 
ARE EXPECTED PRIOR TO THE ONSET OF ANY RAIN LATE THIS AFTERNOON OR 
TONIGHT.  HOWEVER...ALL INTERESTED PARTIES SHOULD CONTINUE TO 
MONITOR THE SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE 
WATER COVERS THE ROADWAY AT ANY TIME...DAY OR NIGHT. THE WATER DEPTH 
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. 

&&

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

MPD
058 
WGUS41 KPHI 222100
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 PM EDT FRI APR 22 2011

NJC027-230515-
/O.EXT.KPHI.FA.W.0024.000000T0000Z-110423T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
500 PM EDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 115 AM EDT SATURDAY

* AT 458 PM EDT...FLOODING CONTINUED ALONG THE PASSAIC RIVER AT TWO  
  BRIDGES. 

* FLOODING AROUND TWO BRIDGES...AT AND EAST OF THE CONFLUENCE OF THE 
  PASSAIC AND POMPTON RIVERS...IS EXPECTED TO CONTINUE INTO FRIDAY   
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

KRUZDLO
108 
WGUS81 KPHI 230132
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT FRI APR 22 2011

NJC027-230140-
/O.CAN.KPHI.FA.W.0024.000000T0000Z-110423T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
932 PM EDT FRI APR 22 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN NORTHEASTERN MORRIS COUNTY...

THE TWO BRIDGES GAGE ON THE PASSAIC RIVER HAS DROPPED BELOW FLOOD 
STAGE. THE FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 4089 7427 4090 7434 4091 7435 4092 7434
      4097 7434 4097 7427 4093 7427 4092 7428
      4091 7427

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 19, 10:56 AM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Apr 19, 10:56 AM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 AM EDT TUE APR 19 2011

.SYNOPSIS...
A STALLED BOUNDARY WILL CONTINUE TO MEANDER OVER THE REGION TODAY
BEFORE STARTING TO MOVE NORTHWARD AS A WARM FRONT TONIGHT. A LOW
PRESSURE SYSTEM WILL CROSS THE GREAT LAKES REGION WEDNESDAY DRAGGING
A COLD FRONT THROUGH OUR AREA LATE WEDNESDAY. HIGH PRESSURE WILL THEN
BUILD INTO THE REGION FROM THE WEST ON THURSDAY BEFORE MOVING OFF
TO COAST LATE IN THE WEEK. ANOTHER FRONTAL SYSTEM MAY AFFECT OUR
AREA SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE HAVE RAISED OUR POPS ACROSS THE AREA FOR TODAY, ESPECIALLY THIS
MORNING. PRECIPITATION IS MAKING ITS WAY THROUGH WESTERN AND
CENTRAL PENNSYLVANIA, AND SHOULD MAKE IT INTO OUR AREA OVER THE
NEXT FEW HOURS. AS THE RAIN MOVES EASTWARD AND PROPAGATES ACROSS
THE MOUNTAINS, IT MAY BEGIN TO WEAKEN SOME AS IT APPROACHES OUR
AREA. THEREFORE PRECIPITATION IS NOT EXPECTED TO BE EXTREMELY
HEAVY, GENERALLY AROUND 0.25 TO 0.50 INCHES FOR THE DAY. EVEN
THROUGH MANY LOCAL RIVERS AND STREAMS ARE STILL RUNNING HIGH FROM
THE HEAVY RAIN OVER THE WEEKEND, WE DO NOT THINK THIS ADDITIONAL
RAIN WILL CAUSE ANY ADDITIONAL FLOODING AT THIS TIME. IT WILL SLOW
THE FALL OF THE RIVERS, ESPECIALLY THE POINTS THAT ARE ACTUALLY
FLOODING IN NORTHERN NEW JERSEY.

THE STALLED BOUNDARY IS CURRENTLY DRAPED ACROSS OUR REGION AND
HAS MADE LITTLE MOVEMENT OVERNIGHT. THIS BOUNDARY WILL CONTINUE TO
MEANDER IN OUR AREA THROUGH MOST OF TODAY. A FEW SHORTWAVES ARE
EXPECTED TO MOVE ALONG THE BOUNDARY, WHICH WILL BRING SHOWERS AND
POSSIBLY A FEW THUNDERSTORMS TO THE REGION.

TEMPERATURES TODAY WILL VARY GREATLY ACROSS THE REGION AS SOME
AREAS WILL HAVE MORE CONSIDERABLE CLOUD COVER THROUGH THE DAY.
TEMPERATURES WILL RANGE FROM THE LOW 50S ACROSS THE NORTHERN TIER
TO THE MID TO UPPER 70S ACROSS THE SOUTHERN AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
AS LOW PRESSURE DEVELOPS AND MOVES ACROSS THE OHIO VALLEY TONIGHT,
THE BOUNDARY GETS A MUCH NEEDED PUSH AND STARTS TO MAKES ITS WAY
NORTHWARD AS A WARM FRONT. AS THE FRONT PUSHES NORTHWARD,
PRECIPITATION WILL START TO DECREASE IN COVERAGE FROM SOUTH TO
NORTH. EVEN THIS CLOSE, THE MODELS DISAGREE WITH THE TIMING AND
PLACEMENT OF THE FRONT BY WEDNESDAY MORNING. CURRENT THOUGHTS LEND
TO HAVING THE FRONT HALFWAY THROUGH THE REGION BUT SHOULD THE
FRONT MOVE AT A FASTER PACE WE MAY SEE THE PRECIPITATION CLEAR OUT
A BIT FASTER.

BY WEDNESDAY AFTERNOON WE EXPECT THE MAJORITY OF OUR AREA TO HAVE
MADE IT INTO THE WARM SECTOR. DEWPOINTS AND TEMPERATURES BOTH
START TO INCREASE IN ADVANCE OF THE APPROACHING COLD FRONT.
AGAIN, DEPENDING ON THE PLACEMENT OF THE BOUNDARY, WE COULD SEE
TEMPERATURES RISE INTO THE UPPER 70S TO LOWER 80S DURING THE DAY,
AS WE WILL HAVE A DECENT SOUTHERLY FLOW ACROSS THE REGION. SHOULD
THE FRONT LINGER ACROSS OUR AREA LONGER, CLOUD COVER WOULD REMAIN
HIGHER AND COULD KEEP THE TEMPERATURES FROM RISING AS MUCH AS
ANTICIPATED. INSTABILITY LEVELS LOOK GOOD ON WEDNESDAY AND WE
COULD SEE A ROUND OR TWO OF THUNDERSTORMS DEVELOP. ALSO, SPC HAS
NOW PLACED OUR ENTIRE AREA UNDER A SLIGHT RISK FOR SEVERE STORMS
ON WEDNESDAY, MAINLY DURING THE AFTERNOON AND EVENING HOURS. THIS
IS SOMETHING WE WILL CONTINUE TO MONITOR AS IT COULD BE QUITE AN
ACTIVE DAY IF ALL THE PIECES FALL INTO PLACE. THE COLD FRONT MOVES
THROUGH WEDNESDAY AFTERNOON/EVENING AND IT LOOKS LIKE THAT WILL BE
THE MAIN DRIVING FORCE BEHIND THE CONVECTION. ONCE THE FRONT MOVES
THROUGH WE SHOULD START TO SEE THINGS CLEAR OUT.

HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR THURSDAY,
BRINGING US SOME NICE DRY WEATHER AND MILDER TEMPERATURES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HAVE GENERALLY FOLLOWED HPC EXTENDED GUIDANCE IN POPULATING THE GRIDS
FOR THIS TIME RANGE. HIGH PRESSURE IS FCST TO MOVE EASTWARD OVER THE
AREA AND THEN OFFSHORE ON FRIDAY...GIVING WAY TO A FRONTAL SYSTEM
APPROACHING FROM THE WEST FRIDAY NIGHT. HAVE INCLUDED HIGHER CHANCE
POPS FOR WRN PARTS OF THE FCST AREA FRI AFTN...THEN FOR ALL AREAS
FRI NIGHT AS THE WARM FRONT APPROACHES.

ON SATURDAY THE FCST AREA SHOULD BE IN THE WARM SECTOR OF A GRTLKS
SFC LOW WITH ABOVE NORMAL TEMPS AND SCT AFTN/EVE TSTMS. THE ASSOCD
COLD FRONT IS FCST TO MOVE THROUGH THE AREA SAT EVE BUT THEN STALL A
LITTLE SOUTH OF THE AREA OR SOMEWHERE NEAR THE DELMARVA...HARD TO
SAY EXACTLY WHERE. THIS WILL RESULT IN SMWHT UNSETTLED WX THROUGH
SUN AND MON WITH S CHC FOR SHOWERS BOTH DAYS. TEMPS SHOULD REMAIN
SLGTLY ABOVE NORMAL.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A FRONT HAS PUSHED SOUTH OF THE DELAWARE VALLEY TAF SITES BUT HAS
YET TO MOVE ACROSS KMIV OR KACY. SHOWERS HAVE ADVANCED INTO THE
NORTHWESTERN HALF OF THE AREA AT LATE MORNING...WITH MORE
UPSTREAM. THE TAFS WILL REMAIN MOSTLY VFR INTO EARLY THIS
AFTERNOON AS THE FRONT REMAIN IN THE AREA. MOISTURE WILL POOL
ALONG THE FRONT TO THE WEST THIS AFTERNOON AND SPREAD EASTWARD
TONIGHT. THIS WILL BRING LOWER CONDITIONS AND SHOWERS FROM LATE
AFTERNOON INTO THE EVENING. FLYING CONDITIONS WILL EVENTUALLY DROP
INTO THE MARGINAL VFR RANGE BY EVENING AND THEN PROBABLY REMAIN
THERE TONIGHT. WINDS TODAY WILL BE LIGHT...MOSTLY NORTH OR
NORTHEAST TO THE NORTH OF THE FRONT AND SOUTHWEST TO SOUTH TO THE
SOUTH OF IT.

OUTLOOK...
LOWER CONDITIONS...MOSTLY MARGINAL VFR...WILL BE AROUND THE AREA
TONIGHT INTO WEDNESDAY AS THE FRONT LIFTS NORTHWARD AS A WARM FRONT.
THE WARM FRONT WILL PASS NORTH OF THE AREA WEDNESDAY...BRINGING
BETTER FLYING CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED WEDNESDAY AFTERNOON AND EVENING WITH SHORT PERIODS OF
LOWER CONDITIONS POSSIBLE. MOSTLY VFR CONDITIONS ARE FORECAST FOR
THURSDAY AND FRIDAY...ALTHOUGH POST-FRONTAL NORTHWEST WINDS MAY
NEGATIVELY AFFECT AIRPORT OPERATIONS THURSDAY.

&&

.MARINE...
CONDITIONS ACTUALLY RELAXED SOMEWHAT AFTER THE LOW LEVEL JET OF
THE OVERNIGHT HOURS HAS WANED. HOWEVER...WE WILL CONTINUE TO
EXPECT CONDITIONS TO INCREASE...BOTH WINDS AND WAVES...AS THIS
EVENT PLAYS OUT. SEAS...ESPECIALLY OFFSHORE...MAY GROW TO 5
FEET...WITH SOME GUSTS NEARING OR REACHING 25 KNOTS AS WELL...THIS
AFTERNOON AND TONIGHT.

SO...THE SMALL CRAFT ADVISORY WILL BE STARTED AT NOON...AND
CONTINUE MAINLY FOR SEAS FOR THE NORTHERN AREAS FOR NOW...AND BE
EXTENDED THROUGH WEDNESDAY AFTERNOON FOR THE OCEAN AND LOWER
DELAWARE BAY.

THE FRONT OVER OUR AREA WATERS MAY SAG A BIT SOUTHWARD TODAY...BUT
PROBABLY NOT MOVE TOO MUCH LATER THIS AFTERNOON AND EARLY TONIGHT.
LOW END ADVISORY CONDITIONS WILL PROBABLY BE MET ACROSS MOST OF
THE AREA THIS AFTERNOON...BUT CONFIDENCE IS RATHER LOW.

MORE ADVISORY CONDITIONS ARE EXPECTED TONIGHT THROUGH WEDNESDAY AS
ANOTHER LOW AND FRONT AFFECT THE AREA. THIS MAY NEED TO BE
EXTENDED INTO THURSDAY IN THE POST-FRONTAL ENVIRONMENT. HIGH
PRESSURE WILL BUILD ACROSS THE REGION THURSDAY AND BE OVER OUR
AREA FRIDAY...SO THE TREND TOWARD LOWER WINDS/SEAS WILL BE OVER THE
WATERS THEN.

&&

.TIDES/COASTAL FLOODING...
THERE IS ANOTHER CHANCE FOR MINOR TIDAL FLOODING TONIGHT...AND
THIS WILL BE MONITORED WITH AN EYE TOWARD ISSUING ANOTHER STATEMENT
LATER THIS AFTERNOON FOR AREAS SIMILAR TO MONDAY NIGHTS MINOR
TIDAL FLOODING EVENT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT
     WEDNESDAY FOR ANZ450>452.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ431-
     453>455.

&&

SYNOPSIS...MEOLA
NEAR TERM...ROBERTSON/MEOLA
SHORT TERM...MEOLA
LONG TERM...AMC
AVIATION.../O'HARA
MARINE.../O'HARA
TIDES/COASTAL FLOODING.../O'HARA
Hazardous weather outlook, Apr 19, 10:41 AM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 AM EDT TUE APR 19 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-201445-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1041 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-201445-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
1041 AM EDT TUE APR 19 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-453>455-201445-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1041 AM EDT TUE APR 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-201445-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1041 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:51 AM EDTSmall Craft Advisory for Hazardous SeasPHI7 hr
Apr 19, 10:38 AM EDTSmall Craft AdvisoryPHI55 hr
Apr 19, 10:38 AM EDTSmall Craft Advisory for Hazardous SeasPHI5 hr
Apr 19, 3:37 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more6 hr

Nearby

Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.